Breast cancer

Affected by breast cancer? Join this group to share experiences and ask questions to people who understand what you're going through.

FEC-T

Pyotts
Posted by

I start the 1st cycle of FEC-T this friday. This is my third lot of chemo as I've had BC in !998 , ovarian cancer in 2017 and now triple negative breast cancer. I tolerated the previous two chemo regimes but am told FEC-T is really strong . I'm now dreading it ! Any advice?

wombat.23
Posted by

Hiya,

Don't read all the horror stories I sailed through fec, no nausea or other problems. Several people do seem to complain about nausea but there are anti sickness meds available. T was a little harder, felt like a really bad case of flu for about 5 days after each cycle. Strong painkillers helped. Taste in mouth on T is foul, but it is completely do-able.

Cwtches,

Gay xxx

Pyotts
Posted by

Thank you Gay , that makes me feel better x

earwig o
Posted by

Sorry to hear that you are having your third ride on the chemo train.  Last year I boarded the FEF-T train and have to say it was easier than lot's of the stories I'd heard. I didn't get the sickness with the FEC so know that this is possible. The T was a bit of a can of worms but I'm here to tell the tale so keep your head down and bulldoze your way through and it will be over before you know it.

Hugs x

“For Every Reason It’s Not Possible, There Are Hundreds Of People Who Have Faced The Same Circumstances And Succeeded.” – Jack Canfield

Optimistic
Posted by

Hi I was the same absolutely no real problems but smaller manageable ones. Horrid taste on T and aches all down leg on about fifth day post T but otherwise all fine xxxx

Lacomtekp
Posted by

Hi Pyotts,

I hope all goes well for you with this chemo. You're obviously prepared after the last twice. It's very encouraging that so many replies had no problems or very manageable ones anyway. When that happens it must be hard to visualise the opposite. As you will know everyone responds individually. It is possible that the FEC can make you very sick and there can be other side effects later with the T. The anti sickness meds are a good starting point. If you' ve been given them, I would be inclined to take them.....just in case you aren't  quite so lucky .........it's  good to be prepared. My clinic also advised using a non alcohol mouth wash from day 1 of chemo at least twice a day and later whenever my mouth tingled.Following that advice, I didn't  get any mouth problems.....perhaps it was just a coincidence but I also followed a nail regime using evo nail twice daily for 6 days, removing it on 7th and restarting next day until after both my chemo and radiotherapy  finished. I never lost a nail either. These were all things I could take control of. You can't,  as you know, take control of the effect the drugs have on you. It will be what it is.....but you also know it will be over after a while and you'll be on the road to recovery again.

Take care. Love Karen

Pyotts
Posted by

Thank you so much for your reply, makes me realise i'm not on my own and will get through it xx

Pyotts
Posted by

Hi Karen

Thanks for your reply , is EVo nail a nail varnish?

Karen x

Lacomtekp
Posted by

Type of......It came from the pharmacy. It wasn't cheap but it went on forever. I only needed one bottle using two coats daily for probably six months.

Hope all goes well for you. I didn't  want to sound so pessimistic  but it's  important to be realistic, don't  you think? None of know before we start how we'll be affected and whilst it's  great so many people are having less side effects, it could still happen.

Love Karen